# SDR AALA202312279358

- Difficulty date: December 26, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 33,092 hours, 14,048 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE RIGHT AFT FUEL PUMP, WHEN TURNED OFF, DOES NOT ACTIVATE THE"LOW PRESSURE " LIGHT WHEN CROSS-FEEDING DURING FLIGHT. PERFORMED OPERATIONAL CHECK OF RIGHT HAND AFT BOOST PUMP. PER AMM 28-22-4. CHECK GOOD. LOW PRESSURE LIGHT ON WHEN PUMP IS OFF.
